# SDR REXA08029

- Difficulty date: July 17, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 1578
- Condition: False Activation
- Location: Cargo Bay
- Part time: 8,617 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE WARNING IN FLIGHT, QRH FOLLOWED FIRE EXTINGUISHING SYSTEM ACTUATED.  REMOVED AND REPLACED THE NR 2 CARGO SMOKE DETECTOR IAW BOMBARDIER AMM 26-10-00.  (S)
